# SDR ESPA2015F00011

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N196PA
- Make and model: Gulstm G159
- Aircraft serial: 139
- Aircraft time: 23,973 hours, 20,020 cycles
- Engine: Rroyce DART529
- Engine time: 28,690 hours, 21,567 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 139378
- Condition: Ruptured
- Location: Oil Blower
- Part time: 23,973 hours, 20,020 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A RT ENGINE GEARBOX PRESSURE LIGHT ABOUT 25 MINUTES INTO THE FLIGHT.  REDUCED POWER ON THE RT ENGINE AND LIGHT WENT OUT.  THE ACFT RETURNED WITHOUT INCIDENT.  DECLARE AN EMERGENCY.  MAINTENANCE TROUBLESHOT PROBLEM TO A RUPTURED BLOWER OIL FILTER LINE.  MAINTENANCE R & R THE BLOWER OIL FILTER LINE WITH A SERVICEABLE LINE AND OPS CHECKED GOOD.  RETURNED THE ACFT TO SERVICE.
